thumbnail

Mortality estimates of striped bass

North American Journal of Fisheries Management

95-087/PY96/AE
By:

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Mortality estimates of striped bass
Series title:
North American Journal of Fisheries Management
Volume
15
Year Published:
1995
Language:
English
Contributing office(s):
Leetown Science Center
Description:
p. 290-299
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
North American Journal of Fisheries Management
First page:
290
Last page:
299
Number of Pages:
10